Autocorrelation of new generalized cyclotomic sequences of period p n

Seok Yong Jin, Young Joon Kim, Hong Yeop Song

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we calculate autocorrelation of new generalized cyclotomic sequences of period pn for any n ≥ 0, where p is an odd prime number.

Original languageEnglish
Pages (from-to)2345-2348
Number of pages4
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
VolumeE93-A
Issue number11
DOIs
Publication statusPublished - 2010 Nov

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics
  • Electrical and Electronic Engineering

Cite this